Results 1 to 2 of 2
having problems
  1. #1
    vlh19561974 is offline New Member
    Join Date
    Mar 2009
    Posts
    1

    Default having problems

    My grandson has been taking focalin for about 2 months. He started out doing ok then the problems started again. The doctor upped the dose. He has started to raid the fridge and cabinets in the middle of the night when everyone is sleeping. I am so worried something else could be wrong. He has never done this before. Please help us. What can we do?

  2. #2
    Psyched is offline Member
    Join Date
    Oct 2008
    Location
    TX
    Posts
    208

    Default

    Vlh,
    I would mention this to the doctor. It could be that the increase in dosage has had an affect on your grandson's appetite, although focalin usually causes a LOSS of appetite. Also, if there is some other underlying problem causing him to eat more, his doc can be on the look out for the reason why. Just curious, does he take focalin or focalin XR (extended release)? Anyway, good luck.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22